# SDR NOCA0105

- Difficulty date: March 7, 2005
- Submitted: November 10, 2005
- Operation: Air carrier
- Aircraft: N767NA
- Make and model: Boeing 767324
- Aircraft serial: 27569
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Part number: 276005
- Condition: Blown
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE (DAILY CHECK), CABIN EMERGENCY ESCAPE PATH LIGHTING SYSTEMS LOCATIONS 11AB THROUGH 27AB FAILED TO ILLUMINATE DURING TEST.  TROUBLESHOT AND FOUND BAD FUSE AT BATTERY POWER SUPPLY.  REPLACED FUSE AT POWER SUPPLY.  SYSTEM OPERATIONAL CHECK NORMAL.
